Patient :I have been on yhw depo shot since 2013 and its 2015 so 3 years. I was bleeding when i first got on depo but then my period stopped completely. Now today 4/30/15 i wake up and im bleeding but im still on the shot. Should i be worried
Thanks for the query.
Bleeding after a long time, for one episode when you are on a depo shot, is not significant. It could mean a hormonal imbalance that can happen with the hormonal injections. Also, it could be due to an undetected pregnancy.
Kindly do a pregnancy test to rule out pregnancy. If it is negative, there is nothing much to worry. In case the bleeding gets heavier, kindly see a gynecologist for a hormonal back up to regularise the menses.
Hope this helped.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.